# SDR AU980228

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Warning Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC BAY DOOR WARNING MICROSWITCH OUT OF ADJUSTMENT.
